# SDR ANCF2013190900170

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 22,655 hours, 3,887 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF PERFORMED AT 70 AND 80 KTS DUE TO A VERY STRONG VIBRATION ON NOSE GEAR.  IAW TSM 32-20-00-810-801,   LT AND RT NOSE WHEEL AND TIRES WERE REPLACED.  SERVICE PRESSURE 190 PSI IAW AMM 32-41-12, PB 401.
